Quasianalytic classes of functions on a plane

Authors

  • V. V. Maimeskul

Abstract

Quasianalytic classes of functions in a Jordan domain G are defined. We consider classes of functions defined by conditions imposed on the decrease rate of the best uniform polynomial approximations and investigate the dependence of the quasianalyticity of these classes on the geometric structure of a domain.

Published

25.07.1993

Issue

Section

Research articles

How to Cite

Maimeskul, V. V. “Quasianalytic Classes of Functions on a Plane”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 7, July 1993, pp. 982–991, https://umj.imath.kiev.ua/index.php/umj/article/view/5892.